# SDR HALA2017040900153

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.2 AND 54/55 AT -Y1959 IS CORRODED AT LOCATIONS: FR 53.2 +170MM, AT FR53.3,FR53.3 +80MM ,FR53.3 + 320MM, FR53.5 +250MM, FR53.5 +420MM AND 53.9 +80MM. CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: FR53.2 +170MM INNER VERT UNABLE TO REMOVE AND MEASURE. FR53.9 + 80MM INNER VERT UNABLE TO REMOVE AND MEASURE. FR 53.3 SUPERIOR L=1.000" W=0.500" D= 0.027". FR53.3 +80MM SUPERIOR L=1.000" W=0.500" D=0.060". FR53.3 + 320MM SUPERIOR  L=1.000" W=0.500" D=0.035". FR 53.5 +250MM SUPERIOR L=1.000" W=0.500" D=0.027". (7) FR 53.5 +420MM SUPERIOR L=1.000" W=0.500" D=0.021". DAMAGE ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DWG F53326941 ISSUE A. JOB COMPLETE.
